# SDR AALA202503251048

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 37,526 hours, 16,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Displaced
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A CABLE CAME OUT OF THE FORWARD ENTRY DOOR SLIDE UPON OPENING THE DOOR AT THE GATE. VERIFIED THE EXPOSED CABLE IS A BATTERY TEST LEAD, RESTOWED LEAD BACK IN PACK. PER CMM 25-60-37.
